# SDR DALA1304850128

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 77,364 hours, 33,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1087 Rbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON UPPER CHORD OF FLOORBEAM  AT FS 1087, RBL 40. FLOOORBEAM UPPER CHORD REPAIRED IAW SRM 53-00-51, FIG 201.  REPAIR 2.
